# SDR 96FDEA00348

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6515931
- Condition: Damage
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON STR 25L BS 560, WL 154.  *S/D*  REPAIRED DAMAGE STRINGER AT BS 560, STR 25L WL 154 PER FEDEX EA 7-5310-27491.
